|Thank you so much
Aug 28, 2011
Thank you so much for your answer ( How safe is Truvada for long term). I was quite relieved to hear your answer that Atripla may not related to Neuropathy or Facial wasting. Probably TB meds that i used to take for 6 months ( Rifampicin+Izoniasid+Pyrazinamide)which cause neuropathy. Also about Truvada possible side effects and toxicities,i could only hope that it won't be happen to me. For now, maybe i would stay on Atripla instead of switch to Truvada+Isentress or Intelence+Isentress+Prezista. The reason is because if i change to other regiments which is not a daily single dose, it could affect the adherence since i'm working full time now. Hopefully in 5-10 years ahead there will a be a cure/functional cure for this disease.
I will support your foundation regularly every month.
| Response from Dr. Frascino
Thanks for your thanks and your support of The Robert James Frascino AIDS Foundation (www.concertedeffort.org). Both are warmly appreciated.
Be well. I'm here in case you need me, okay?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.